# SDR RU3A20200625028

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 16,702 hours, 8,824 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR FAIL. LIGHT EXTINGUISHED ON DESCENT.
